# SDR 07FDEA00854

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLDING NOSE LT INTERNAL RIB CRACKED.  REPAIR WAS PERFORMED IAW EA 6-5710-106358 AND SB A300-57-6067.
